Document Type


Publication Date


Source Citation

Fang, Weifu., &Zeng, Suxing. (2009). A Direct Solution Of The Robin Inverse Problem. Journal of Integral Equations and Applications, 21(4), 545-557.



To view the content in your browser, please download Adobe Reader or, alternately,
you may Download the file to your hard drive.

NOTE: The latest versions of Adobe Reader do not support viewing PDF files within Firefox on Mac OS and if you are using a modern (Intel) Mac, there is no official plugin for viewing PDF files within the browser window.